MathSciNet Relay Station
MathSciNet bibliographic data
MR2442379 35K57 (35K20 65M70)
Chen, Chang-Ming; Liu, F.; Turner, I.; Anh, V. A Fourier method for the fractional diffusion equation describing sub-diffusion. J. Comput. Phys. 227 (2007), no. 2, 886–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement